Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The isoperimetric inequality for nonsimple closed curves


Author: Liliana M. Gysin
Journal: Proc. Amer. Math. Soc. 118 (1993), 197-203
MSC: Primary 53C65; Secondary 53A35
MathSciNet review: 1079698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is the generalization to the hyperbolic and elliptic spaces of the isoperimetric inequality of Banchoff and Pohl (J. Differential Geom. 6 (1971), 175-192).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C65, 53A35

Retrieve articles in all journals with MSC: 53C65, 53A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1079698-X
PII: S 0002-9939(1993)1079698-X
Article copyright: © Copyright 1993 American Mathematical Society